MathSciNet Relay Station
MathSciNet bibliographic data
MR1354702 (96g:05144) 05E10 (14M15)
Lascoux, Alain Polynômes de Kazhdan-Lusztig pour les variétés de Schubert vexillaires. (French) [Kazhdan-Lusztig polynomials for vexillary Schubert varieties] C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 6, 667–670.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement